# SDR ASMF200712001

- Difficulty date: December 9, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 29363
- Aircraft time: 12,272 hours, 6,453 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 589357
- Part serial: 03240H3352
- Condition: Cracked
- Location: Cockpit
- Part time: 12,272 hours, 6,453 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT LT WINDOW NR 4, CRACKED DURING DESCENT. MAINTENANCE PERSONNEL REPLACED THE WINDOW IAW MM 56-11-31, TESTED CORRECT.
